# SDR DALA2016090406375

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT SERVICE DOOR LOWER HORIZONTAL FRAME CRACKED AT LOWER DOOR HINGE.  REPLACE LOWER FRAME.  REMOVED CRACKED FRAME AND REPLACED WITH FABRICATED FRAME, PN 9911582-21 IAW DWG 9911582, REV T AND SRM 57-41-01, FABRICATION CERTIFICATE OF CONFORMANCE AMES REF 71130-0000-0011.  CUST REF NR 900213559, MATERIAL 7075-0-080QQAA-250/13 TAG 1672321, HEAT TREAT TO T6 CONDITION.
